# SDR DALA2018041702539

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N884DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31995
- Aircraft time: 2,107 hours, 746 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING POWER FROM GROUND TO APU. ALL AIRCRAFT OXYGEN MASKS DEPLOYED.  RESTORED ALL THE OXYGEN MASKS AND OPS CHECKED NORMAL IAW AMM 35-22.  ACFT OK FOR SERVICE.
